# SDR COMA0760230

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 22,934 hours, 21,363 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 166
- Condition: Faulty
- Location: Te Flaps
- Part time: 28,403 hours, 26,217 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5512 - FLAP FAIL CAUTION MESSAGE RECEIVED.  DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  PERFORMED EO 27-046AD INCLUDING FLAP REJUVE, LT, REPLACED PDU.
